# SDR REXA201100682

- Difficulty date: October 5, 2011
- Submitted: October 8, 2011
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 17,410 hours, 14,857 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Defective
- Location: Spoiler
- Stage of operation: UK
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INBD GRND SPLR'S WILL NOT DEPLOY.  REMOVED AND REPLACED SECU NR 1 AMM 27-61-05, OK FOR SERVICE.
